# SDR SWAA2022080926386

- Difficulty date: July 6, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 39,132 hours, 23,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SIDE WALL PANEL 231YHW EMERGENCY EXIT LIGHT LENSE BACKING IS CRACKED. / [01] REPLACE SIDE WALL PANEL 231 YHW EMERGENCY EXIT LIGHT LENSE  IAW RSM 50-40-2 SECTION 4-9;[02] REMOVED AND REINSTALLED SIDE WALL PANEL 231 YHW EMERGENCY EXIT LIGHT LENSE BACKING IAW SRM 50-40-2 SECTION 4-9;[03] REMOVED AND REPLACED SIDE WALL PANEL 231 YHW EMERGENCY EXIT LIGHT LENSE BACKING IAW SRM 50-40-2 SECTION 4-9;[04] REMOVED AND REINSTALLED SIDE WALL PANEL 231 YHW EMERGENCY EXIT LIGHT LENSE BACKING IAW SRM 51-40-02;[05] REMOVED AND REPLACED SIDE WALL PANEL 231 YHW EMERGENCY EXIT LIGHT LENS BACKING IAW SRM 51-40-02;[06] VERIFIED;[07] VERIFIED CORRECTIVE ACTION ITEM 1-6; CARD COMPLETE.
